Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Derivations and automorphisms of nonassociative matrix algebras

Authors: G. M. Benkart and J. M. Osborn
Journal: Trans. Amer. Math. Soc. 263 (1981), 411-430
MSC: Primary 16A72; Secondary 17B40
MathSciNet review: 594417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the derivation algebra and the automorphism group of $ {M_n}(A)$, $ n \times n$ matrices over an arbitrary nonassociative algebra $ A$ with multiplicative identity $ 1$. The investigation also includes results on derivations and automorphisms of the algebras obtained from $ {M_n}(A)$ using the Lie product $ [xy] = xy - yx$, and the Jordan product $ x \circ y = \tfrac{1} {2}(xy + yx)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A72, 17B40

Retrieve articles in all journals with MSC: 16A72, 17B40

Additional Information

Keywords: Derivations, automorphisms, antiautomorphisms, nonassociative algebras, nonassociative matrix algebras
Article copyright: © Copyright 1981 American Mathematical Society